# SDR SWIA200515117

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 10,159 hours, 7,889 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S WINDSHIELD UPPER AFT SHOWS SMALL CRACK FORMING IN WINDSHIELD.  REPLACED FO'S WINDSHIELD IAW 56-11-01, PN NP-139321-12; SN OFF 0115148972.
